


default search action
"On the degree growth in some polynomial dynamical systems and nonlinear ..."
Alina Ostafe, Igor E. Shparlinski (2010)
- Alina Ostafe
, Igor E. Shparlinski
:
On the degree growth in some polynomial dynamical systems and nonlinear pseudorandom number generators. Math. Comput. 79(269): 501-511 (2010)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.